# SDR 2008UALA04197

- Difficulty date: August 8, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 41,712 hours, 11,594 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144887
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE PRSOV NOT FULLY CLOSING AFTER ENGINE SHUTDOWN.  REPLACED PRSOV, CHECKS GOOD.  LT PRSOV & APU BLEED LIGHT WORK NORMALLY.
